# SDR SWAA2023041814989

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD CABIN BS270+6 LBL11 WL208.<[01] EVALUATED DAMAGE ON FLOOR SUPPORT AT FWD CABIN BS270+6 LBL11 WL208; FOUND TO BE OUT OF LIMITS; DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT; IAW SRM 51-10-02-0G-0;[02] REMOVED FLOOR SUPPORT AT FWD CABIN BS270 LBL11 WL208; IAW SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW FLOOR SUPPORT P/N 141A5670Y12 IAW SRM 51-40-05-0G-0 AND DWG 141A5670; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEM 1-3; OK TO INSTALL.;[05] INSTALLED NEW FLOOR SUPPORT AT FWD CABIN BS 270 TO BS 277 LBL11 WL208; IAW SRM 51-40-02-0G-0 DWG 141A5600; CARD IS COMPLETED;[06] RII VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
